# SDR UALA2009092803041

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 66,776 hours, 19,436 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT, RTFL.  INSPECTED SWITCHES AND LOCKS NO DEFECTS NOTED.  ALSO SLUGGED SWITCHES NO FAULTS FOUND.  NO MESSAGES ON EICAS OR LIGHT.  ACP OP'S CHECK'S OF UP AND LOCKED SENSORS S10073 S10240 S10069 AND S10239.  ALL 4 EA SENSORS OP'S CHECK'S NORMAL.  ACPD TEST OF LG POS IND SYS, NO FAULTS NOTED.  JACKED ACFT FOUND BOTH MLG UPLOCKS SLOW TO ACTUATE ON GEAR SWING.  LUBED HOOKS AND ROLLERS.  CYCLED GEAR APPROX 10 TIMES.  ALL NORMAL.
